# SDR AALA20180410014

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 50,728 hours, 21,030 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. VERTICAL RIB CRACKED INSIDE RIGHT HAND HORIZONTAL STABILIZER 27 INCHES IN FROM INBOARD END OF 2ND RIB FROM FORWARD EDGE. INSTALLED DOUBLER REPAIR ON RIB PER SRM 55-10-09-2R.
